First off: I am Male, 20 years old.
Well this problem is sort of complicated...
For the past 2 years or so I have been suffering from mild on-and-off stomach discomfort, not really nausea but it's "upset". During this time I have been very inactive, partly because of my stomach.
It was never a really terrible problem so I didn't see the doctor about it until recently. He did blood tests and an ultrasound, and it all came back fine. I find myself unable to swallow pills so I was prescribed liquid Zantac to help with the acidity in my stomach. I've been taking it for about a week and the discomfort has gotten quite a bit worse.
It's even more sporadic now, coming and going for minutes at a time. When it's not as noticable I think I feel better than before I was taking Zantac, but when it strikes it's quite a bit worse. It seems to come and go at random, not really affected by eating. Along with the discomfort I usually have mild gas and occasionally (but rarely) get a foul taste in my mouth.
I also have another problem that may or not be related to my stomach problems: Constipation. I don't really have a problem that I "can't go", but when I do there is excessive straining involved and I sometimes have a different kind of stomach/abdominal discomfort after going. I believe I have also developed occasional hemorroids as I have felt a lump that has since gone away. I also believe I may have a recurring anal fissure from the straining, as I sometimes feel pain/burning when passing stool and have had blood on toilet paper.
My diet for quite a while has not been good, along with me being inactive, so this could be causing my constipation...although the past few days I have been exercising regularily and trying to eat healthier. I have seen no change other than my stomach has been worse.
So needless to say I am very worried about this. It could be the medication giving me this extra discomfort, as side effects can be upset stomach and constipation, which I already have anyways.
I realize all these things described together create a very complicated problem to diagnose, but I'm desperate for some answers. I am waiting to see what effect the medication has further before returning to the doctor.
Well, here's hoping someone can help me!